question-icon

I am a male, age 75, and have taken 300MG

default
Posted on Tue, 2 Apr 2019
Question: I am a male, age 75, and have taken 300MG of Invokana daily for a few years. Over the past year or so I have developed extreme itching in my crotch - pretty much at the junction of my scrotum & the inside of my upper leg. I end up scratching it raw. Tried taking Benedryl and using Neosporin but they don't help. Suggestions?
doctor
Answered by Dr. Raju A.T (1 hour later)
Brief Answer:
Miconazole ream

Detailed Answer:
HI,

Thanks for your query.

Invokana causes glycosuria - glucose in urine. This can lead to recurrent genital fugal infections. The foreskin of the penis is the most affected part, but sometimes the fungal infection can spread around.

I suggest you to use Miconazole cream , applied twice daily . This acts better ad helps you get rid of the problem.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4051 Questions

premium_optimized

The User accepted the expert's answer

Share on
I am a male, age 75, and have taken 300MG

Brief Answer: Miconazole ream Detailed Answer: HI, Thanks for your query. Invokana causes glycosuria - glucose in urine. This can lead to recurrent genital fugal infections. The foreskin of the penis is the most affected part, but sometimes the fungal infection can spread around. I suggest you to use Miconazole cream , applied twice daily . This acts better ad helps you get rid of the problem. Hope, I answered your query. Wish you good health. Regards,